# SDR USAASB04098

- Difficulty date: July 22, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1215 - AFTER TAKEOFF FROM JAX, EN ROUTE TO PHL, THE LANDING GEAR SELECTOR HANDLE WOULD NOT MOVE ABOVE THE OFF POSITION.  CREW WAITED ONE MINUTE AND SELECTED GEAR SELECTOR HANDLE TO THE UP POSITION WITH NO PROBLEM.  GEAR RETRACTED NORMALLY.  OVERRIDED SWITCH WAS NOT USED.  FLIGHT CONTINUED ONTO PHL WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED LANDING GEAR CONTROL SYSTEM ADJUSTMENT AND SYSTEM TEST PER MM 32-31-00. JACKED AIRCRAFT AND SWUNG GEAR NUMEROUS TIMES.  ALL OPERATIONAL CHECKS WERE NORMAL WITH GEAR SELECTOR.  AIRCRAFT OK FOR SERVICE.  (M)
